MAUDE Adverse Event Report: SYNTHES GMBH FIXATION BOLT FOR LISS INSERTION GUIDES; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH FIXATION BOLT FOR LISS INSERTION GUIDES; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 324.043
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during a procedure on an unknown date there was a wear and tear of fixation bolt for less invasive stabilization system (liss) insertion guide and the liss insertion guide was also unable to be fully secured due to inability to tighten successfully due to stripping during tightening.There was a twenty (20) minutes of surgical delay as surgeon had to do a longer incision for a very long plate instead of using a minimal invasive jig.Patient outcome is reported as longer incision to recover from.No further information provided.This report is for one (1) fixation bolt for liss insertion guides this is report 1 of 2 for complaint (b)(4).

Brand Name
FIXATION BOLT FOR LISS INSERTION GUIDES
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11674755
Report Number8030965-2021-02963
Device Sequence Number3156721
Product Code FZX
UDI-Device Identifier07611819208162
UDI-Public(01)07611819208162
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number324.043
Device Lot Number2010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;